# SDR UALA2013013000558

- Difficulty date: January 29, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 66,935 hours, 9,417 cycles
- Engine: Pwa PW40903
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE O2 MASKS DEPLOYED ROWS 37-38.  SECURED 02 MASKS.
